# SDR AALA201902059023

- Difficulty date: January 27, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N159AN
- Make and model: Airbus A321-231
- Aircraft serial: 7034
- Aircraft time: 9,797 hours, 3,652 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ENGINE 2 EXHAUST GAS TEMPERATURE OVER LIMIT WARNING ON TAKEOFF ROLL NEAR 60 KNOTS, REJECTED TAKEOFF. EXHAUST GAS TEMPERATURE REMAINED IN RED FOR SOMETIME, DATA SHOWED EXHAUST GAS TEMPERATURE WAS 666 DEGREES FOR 60 SECONDS. ENGINE ANTI ICE WAS ON. MAINTENANCE FOUND 10TH STAGE HPC SOLENOID VALVE BAD. MAINTENANCE REPLACED VALVE (SEE AALA201901289026) PER AMM 75-32-53. MAINTENANCE ALSO REPLACED EXHAUST GAS TEMPERATURE HARNESS AND PROBES PER 77-21-43-1 AND AMM 77-21-43. MAINTENANCE ALSO PERFORMED SATISFACTORY OPERATIONAL CHECK.
